# SDR ERAA078450

- Difficulty date: April 3, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 11,817 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector Ring
- Part number: 6879879
- Part serial: 21144
- Condition: Misoverhauled
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR REC'D BACK 1-10-02 FROM OVERHAUL AND COULD NOT BE INSTALLED ON A/C ISSUED TO DUE TO TOP TURBINE MOUNT BEING DEBONDED.
